# SDR CA050217003

- Difficulty date: January 17, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 14,031 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 8300 · Accessory Gearboxes
- Part: Stud
- Part number: 31024001
- Condition: Failed
- Location: Gearbox
- Part time: 13,504 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: D, E, P
- Precautionary procedure: O

## Discrepancy

(CAN) GEARBOX COMPRESSOR BEARING RETAINING STUDS FAILED CAUSING THE NR 1 IDLER TO MISALIGN WITH THE FCU DRIVE TRAIN AND THE ROTATING GROUP TO MOVE FORWARD.
